Trouble with Erections

    This post is for prayer, advice, and maybe some hope to others in my situation that they are not alone. 

    For some background on my situation please see my previous thread (https://qna.themarriagebed.com/question/diagnosed-with-subclinical-fracture-possible-peyronies-disease/)

    After our sexual encounter last week I have been having issues with erections. While the penis still points in the right direction it has been harder to get and maintain erections. It also feels like the erections I get are less intense. 

    I have also experienced a sharp downturn in desire and a feeling of fatigue and lethargy.

    I am unsure if the drop in erection quality is due to the lack of desire or if it is the result of the injury I sustained almost 3 years ago. 

    Blood tests have shown low free testosterone in the past year but that was chalked up to my vitamin B12 deficiency that I am now getting monthly shots for.

    Emotionally this has hit me pretty hard. Not being able to perform fully or experience the pleasure I have been able to in the past is really getting me down. Prayers are appreciated.

    Add Comment
    9 Answer(s)

      I am certainly no MD, so what is your urologist saying?

      On the floor Answered on May 26, 2020.

      On the subclinical fracture I was basically told there was nothing they can do. I have a follow up appointment in December but I’ll try to get it moved to the summer assuming he’s able to do that with all the coronavirus stuff happening.

      on May 26, 2020.
      Add Comment

        Praying for you SLS.   I would have your testosterone checked again.

        Under the stars Answered on May 25, 2020.
        Add Comment

          Praying for you this morning SLS – praying that He will lift you, strengthen you, and heal you brother.

          Fell out of ... Answered on May 26, 2020.
          Add Comment

            I’m sad to hear that. May God meet you and your wife in your time of need.

            Under the stars Answered on May 26, 2020.
            Add Comment

              Injections for B12 or low testosterone? I don’t know of any connection between the two.  If it is testosterone injections, once a month will do you no good because its the half life.

              King bed Answered on May 26, 2020.

              It’s for vitamin B12. I was told that one of the side effects of low B12 was lower testosterone production. I will definitely be having a chat with my doctor on this subject.

              on May 26, 2020.

              I found this today on Peak testosterone: 

              You have to really look at the B12 deficiency.  If this is caused by GI issues, then that could cause you low testosterone and many of your symptoms.

              Also, a B12 deficiency can lead to elevated homocysteine, which lower nitric oxide:    (Nitric oxide is essential to erections)

               

              If you haven’t already done so, you should have your T levels checked, both free and total. Also have your estrogen levels checked using the SENSITIVE estradiol test which is for men.

              L-Citrulline is also a good supplement to take to help your body produce nitric oxide.

              on May 28, 2020.

              Thats an interesting find. I have been dealing with GI issues for a few years and been taking Prilosec, which lowers B12.

              When I got a blood test last June it came up as low B12 and low free T. After 3 months on the B12 shot my levels returned to normal. I have been back on Prilosec recently so maybe I need the B12 shot more often.

              on May 29, 2020.
              Add Comment

                I am not an MD and certainly not a specialist in this area. However, I think your answers lie here:

                “I have also experienced a sharp downturn in desire and a feeling of fatigue and lethargy.”

                This would not happen if it was simply structural damage to your penis (unless e.g. you were experiencing constant pain there). Instead, those symptoms are similar to those sometimes experienced by the low testosterone you mentioned. They are also similar to what can be expected from depression or stress, both of which can also tie to low testosterone (as either cause or effect).

                Also, and there’s no getting around this, but from what I know of you, you’re getting to the age where your “A Game” erections aren’t guaranteed on any given day. I’m mid 30’s and am lucky to bring an “A Game” every other day, but more like every 3/4 days is more likely (and still requires proper conditions).

                So definitely praying for you, especially given some of your other recent posts. I also suggest trying to get more exercise (especially cardio), more sleep, and less stress.

                -Scott

                Under the stars Answered on May 27, 2020.
                Add Comment

                  Have you had neurotransmitters checked?

                  Cot Answered on June 1, 2020.
                  Add Comment

                    Putting the pieces together a bit, it sounds like you have a gastrointestinal problem for which you are seeking medical help. It appears that your medication is affecting the body’s ability to absorb vitamin B12 and this in turn is leading to reduced testosterone. The reduced testosterone is giving erection problems (possibly made worse by a previous sub-clinical fracture), and possibly also reduced desire and lethargy.

                    It sounds like the root cause of all this is the GI problem. Maybe you need to review your medication, and possibly switch to something else? Maybe there’s something in your diet that should be changed?

                    Fell out of ... Answered on June 1, 2020.
                    Add Comment

                      7keto and DHEA supplement. try it. week to 10 day result. Might lose weight too.

                      Hammock Answered on May 29, 2020.

                      Thanks for the suggestion but I definitely don’t need to lose weight. I’m on the low end of normal when it comes to BMI and my physicians would rather I gained a couple of pounds.

                      on May 29, 2020.
                      Add Comment

                      Your Answer

                      By posting your answer, you agree to the privacy policy and terms of service.